# SDR 97ZZZX2435

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N30SV
- Make and model: Bell 222
- Aircraft serial: 47044
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Pickup Assy
- Part number: 23007981
- Condition: Defective
- Location: Engine N2
- Part time: 488 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N2 INDICATOR FLUCTUATES.  PROBLEM FOLLOWS PICKUP WHEN SWAPPED FROM SIDE TO SIDE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
